# SDR SWIA200413057

- Difficulty date: March 17, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 22,056 hours, 28,676 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2947
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 4,800 hours, 6,269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN A/P ON CAPTAIN'S SIDE, OCCASIONALLY THE A/P WOULD INITIATE A CLIMB, THEN DESCENT ON ITS OWN.  A/P AURAL DID NOT COME ON, SEEMED LIKE AN ELEVATOR FLUCTUATION.  REPLACED NR 1 APC-65B IAW MM 22-10-02.  OPS CHECK GOOD IAW MM 22-10-00.  P/N: 622-8315-402, S/N ON: 2966, S/N OFF: 2947.
